# SDR SWAA2021082732892

- Difficulty date: March 20, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 43,626 hours, 26,070 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B HAS DELAMINATION AT FASTNER HOLE LOCATION 2;3;4;5;6;+8 / REMOMED AND REPLACED PANEL 193B PER MM 53-21-400-802 AND 51-20-07-OG-0
